# SDR C2XA05BT069

- Difficulty date: September 14, 2005
- Submitted: October 6, 2005
- Operation: Air carrier
- Aircraft: N34110
- Make and model: Emb EMB-145XR
- Aircraft serial: 145658
- Aircraft time: 7,920 hours, 4,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE AND ROUTINE CHECK, MAINTENANCE FOUND THE ROW NR 3 OVERHEAD EMERGENCY EXIT LIGHT NOT WORKING.  REMOVED AND REPLACED BULB AT ROW NR 3 EMERGENCY EXIT LIGHT IAW EMB145 AMM NR 33-50-08.  OPS CHECK GOOD.
